Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV AUTOIMMUNE
Jul 21, 2006

I was diagnosed with HIV 4 years ago after onset of acute symptons and began tretament within 1 month for HIV. The treatment has been very successful with an undetectable viral load for 4 years and a high CD count of 600+ - now all of a sudden out of the blue I have developed some type of gladular autoimmune disease where my salvirary glands swell and the discomfort is unbearable, but my saliva remains fine...I was given steroid treatment to no avail. What else could this be and or can I take for help/releif...why did this just occur out of the blue after 4 years of very successful management of my HIV/ Please help..thank you

Response from Dr. Henry

Have you had an evaluation by an ENT specialist? Often a CT scan would note a polycystic process that sometimes is amendable to low dose radiation therapy. Biopsy sometimes is helpful to better define the pathology and devise a treatment strategy. KH



Previous
Best PEP combination
Next
Extremely tired and loosing weight

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement